Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 24, NWS Tulsa, OK

July 6, 2010Delaware County, Mayes County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 6, 2010, 2:52 PM CDT for Delaware County, Mayes County, Ottawa County, Oklahoma. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2010, 2:52 PM CDT (19:52 UTC)
Expired
Jul 6, 2010, 5:17 PM CDT
In force
2 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:00 PM CDTFLASH FLOOD2 N Spavinaw, OKWATER OVER RURAL ROADS BETWEEN SPAVINAW AND LANGLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WGUS54 KTSA 061952
FFWTSA
OKC041-097-115-062345-
/O.NEW.KTSA.FF.W.0024.100706T1952Z-100706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
  NORTHWEST OF WYANDOTTE TO 2 MILES NORTH OF CHLOETA...MOVING        
  NORTHEAST AT 10 MPH. RADAR INDICATES THAT AROUND 2 INCHES OF       
  RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE    
  THROUGH 645 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...COMMERCE...JAY...QUAPAW...PICHER AND GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3671 9465 3633 9484 3632 9523 3652 9504
      3652 9501 3699 9493 3700 9463

$$
2 follow-up statements
917 
WGUS74 KTSA 062139
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT TUE JUL 6 2010

OKC041-097-115-062345-
/O.CON.KTSA.FF.W.0024.000000T0000Z-100706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OK-OTTAWA OK-MAYES OK-
439 PM CDT TUE JUL 6 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT...
  FOR 
   NORTHEASTERN MAYES... 
   OTTAWA AND 
   NORTHWESTERN DELAWARE COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM NEAR 
FAIRLAND TO NEAR SPAVINAW...MOVING EAST AT 5 MPH. THE HEAVIEST RAIN 
WAS OCCURRING BETWEEN GROVE AND SPAVINAW. LIGHT TO MODERATE RAIN IS 
CONTINUING OVER OTTAWA COUNTY. 

RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN AROUND MIAMI 
TO NEAR FAIRLAND...WHILE 2 TO 3 INCHES OF RAIN MAY HAVE FALLEN 
BETWEEN GROVE AND SPAVINAW. ANOTHER INCH OF RAIN WILL BE POSSIBLE 
THROUGH 645 PM CDT...MAINLY OVER PORTIONS OF NORTHERN DELAWARE 
COUNTY AND NORTHEAST MAYES COUNTY. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CHLOETA...WYANDOTTE...GROVE AND JAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. 

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3671 9465 3633 9484 3632 9523 3652 9504
      3652 9501 3699 9493 3700 9463

$$
824 
WGUS74 KTSA 062217
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT TUE JUL 6 2010

OKC041-097-115-062226-
/O.CAN.KTSA.FF.W.0024.000000T0000Z-100706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OK-OTTAWA OK-MAYES OK-
517 PM CDT TUE JUL 6 2010

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MAYES...OTTAWA AND
NORTHWESTERN DELAWARE COUNTIES IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED. HOWEVER...OCCASIONAL LIGHT 
TO MODERATE RAIN CAN BE EXPECTED THROUGH 7 PM. 

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3671 9465 3633 9484 3632 9523 3652 9504
      3652 9501 3699 9493 3700 9463

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:14 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 6, 12:14 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT TUE JUL 6 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
VERY MOIST..TROPICAL AIRMASS WILL REMAIN OVER THE AREA THROUGH THE
FORECAST PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS LIKELY TO
PERSIST WITHIN THIS AIRMASS THROUGH THE AFTERNOON...BUT MOST
CONCENTRATED ACTIVITY LIKELY TO REMAIN JUST WEST OF TULSA AND
MCALESTER. WIDESPREAD MVFR CEILINGS EXPECTED BY AROUND 12Z OVER
MUCH OF SE OKLAHOMA AND NW ARKANSAS...ALONG WITH A POSSIBLE
INCREASE IN SHOWERS MID MORNING AS DISTURBANCE OVER LOUISIANA
LIFTS NORTH.

&&

.PREV DISCUSSION... /ISSUED 1027 AM CDT TUE JUL 6 2010/

..UPDATE...

DISCUSSION...
PERSISTENT BAND OF SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY
HEAVY RAINFALL ACROSS OSAGE...WASHINGTON AND NORTHERN NOWATA
COUNTIES THIS MORNING WITH RADAR ESTIMATES OVER 3 INCHES SOME
PLACES. ALSO REPORT OF SOME WIND DAMAGE EARLY THIS MORNING ALONG
OK/KS BORDER EAST OF COFFEYVILLE. OTHER PERSISTENT BAND OF RAIN
ACROSS MADISON AND CARROLL COUNTIES BUT WITH CONSIDERABLY LESS
RAINFALL. THESE AREAS SHOULD PERSIST AT LEAST A FEW MORE HOURS...
WITH ADDITIONAL ACTIVITY STILL POSSIBLE ELSEWHERE AS MOST OF THE
FORECAST AREA NOW RESIDING WITHIN MAIN PLUME OF SUBTROPICAL
MOISTURE THAT EXTENDS FROM MEXICO TO GREAT LAKES. MAIN CHANCES TO
FORECAST WERE TO REFLECT CURRENT CONDITIONS AND TO LOWER HIGH
TEMPS A FEW DEGREES IN AREAS WHERE RAIN HAS BEEN MOST PERSISTENT
SO FAR. UPDATE COMING SHORTLY.

PREV DISCUSSION... /ISSUED 628 AM CDT TUE JUL 6 2010/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MOISTURE PLUME WILL REMAIN OVER THE AREA WITH QUITE A BIT OF MID
LEVEL CLOUDINESS AS A RESULT. SCATTERED...MAINLY AFTERNOON...
CONVECTION WILL DEVELOP WITHIN THE MOIST AXIS. MVFR VISIBILITES IN
LIGHT FOG MAY DEVELOP LATE TONIGHT AT KFYV AND KXNA...AND SOME LOW
CLOUDINESS MAY ALSO WORK INTO SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS TOWARDS MORNING.

PREV DISCUSSION... /ISSUED 300 AM CDT TUE JUL 6 2010/

DISCUSSION...
ISOLATED SHOWERS HAVE DEVELOPED THIS MORNING ACROSS
NORTHEAST OKLAHOMA IN THE VICINITY OF A WEAK SURFACE
TROF THAT EXTENDS SOUTHWEST OKLAHOMA INTO NORTHEAST
OKLAHOMA. A 30 KNOT LOW LEVEL JET AND A WEAK MID-LEVEL
SHORTWAVE ARE ALSO PROVIDING THE LIFT NECESSARY TO PRODUCE
THE SHOWERS. WOULD EXPECT THIS SHOWER ACTIVITY TO CONTINUE
FOR THE NEXT SEVERAL HOURS WITH A FEW THUNDERSTORMS ALSO
POSSIBLE.

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND INTO TONIGHT AS THE TROPICAL PLUME REMAINS OVERHEAD AND THE
MID-LEVEL SHORTWAVE BECOMES MORE OF A SHEAR AXIS THAT STRETCHES
FROM THE UPPER MID-WEST TO CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE
WORK WEEK AS THE WEATHER PATTERN REMAINS UNSETTLED. THE AREA WILL
CONTINUE TO BE INFLUENCED BY THE TROPICS AS MOISTURE ASSOCIATED
WITH A COMPACT AREA OF LOW PRESSURE OVER SOUTH-CENTRAL LOUISIANA
SURGES INTO THE AREA ON WEDNESDAY WHICH WILL STILL BE UNDER THE
INFLUENCE OF THE SEEMINGLY EVER PRESENT TROPICAL PLUME WHICH STRETCHES
FROM MEXICO TO THE UPPER MID-WEST. A COLD FRONT LOOKS TO MOVE THROUGH
THE REGION THURSDAY INTO FRIDAY.

WILL GO WITH LOWER POPS OVER THE WEEKEND. HOWEVER...THE FRONTAL
BOUNDARY THAT MOVED THROUGH LATE WEEK WILL RETURN BACK TO THE
NORTH AS A WARM FRONT OVER THE WEEKEND.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....06
AVIATION...14
Hazardous weather outlook, Jul 6, 1:09 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT TUE JUL 6 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT TUE JUL 6 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
 	AREA...WEST OF A GROVE TO MCALESTER LINE.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...WEST OF A GROVE TO MCALESTER LINE.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS REMAIN PERSISTENT ACROSS PARTS OF
NORTHEAST OKLAHOMA THIS AFTERNOON...WITH THE MAIN AREA GRADUALLY
SHIFTING EAST. ADDITIONAL SCATTERED THUNDERSTORMS WILL REMAIN
POSSIBLE OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A MOIST
AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE AREA. DUE TO THE
SLOW MOVEMENT OF ANY STORMS AND THE TROPICAL NATURE OF THE
AIRMASS...BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS
THAT DEVELOP. THE GREATEST THUNDERSTORM COVERAGE AND MOST
SIGNIFICANT FLASH FLOOD THREAT WILL LIKELY REMAIN NORTH OF
INTERSTATE 44 AND WEST OF U.S. HIGHWAY 75. A FEW STRONGER CELLS
COULD PRODUCE BRIEF GUSTY WINDS AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE MOIST TROPICAL AIRMASS WILL REMAIN WITH US FOR SEVERAL MORE
DAYS. MEANWHILE A DISTURBANCE CURRENTLY OVER LOUISIANA WILL
GRADUALLY LIFT NORTH TONIGHT AND WEDNESDAY...BRINGING AN INCREASE
IN RAIN AND THUNDERSTORM COVERAGE ALONG WITH AN INCREASING HEAVY
RAINFALL POTENTIAL THROUGH THURSDAY. A FRONTAL BOUNDARY WILL PUSH
SOUTH INTO THE AREA LATE IN THE WEEK AND KEEP THE CHANCE OF
SHOWERS AND THUNDERSTORMS GOING INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 6, 11:18 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     2 E SOUTH COFFEYVILLE   36.99N 95.58W
07/06/2010                   NOWATA             OK   EMERGENCY MNGR

            POWER LINES DOWN AND BARN COLLAPSED AT COUNTY ROAD 1 AND
            416.

&&

PBS
Local storm report, Jul 6, 2:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      BARTLESVILLE            36.75N 95.98W
07/06/2010                   WASHINGTON         OK   EMERGENCY MNGR

            A COUPLE HOMES HAVE RECEIVED FLOODING AND TWO DAY CARE
            CENTERS HAVE BEEN EVACUATED.

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:41 PM CDTSpecial Weather StatementTSAOsage79 min
Jul 6, 7:52 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington53 min
Jul 6, 8:51 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington3 hr
Jul 6, 11:45 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington3 hr
Jul 6, 1:40 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
Jul 6, 1:46 PM CDTFlash Flood WarningTSANowata, Osage, Rogers, Washington4 hr
Jul 6, 2:03 PM CDTRiver Flood WarningTSAOttawa5 days
Jul 6, 2:20 PM CDTAreal Flood AdvisoryTSAOttawa55 min
Jul 6, 2:23 PM CDTRiver Flood WatchTSANowata5 hr
Jul 6, 2:43 PM CDTFlash Flood WarningTSACreek, Tulsa3 hr
Jul 6, 2:56 PM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Jul 6, 2:59 PM CDTSpecial Weather StatementTSACreek46 min
Jul 6, 3:03 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa42 min
Jul 6, 3:08 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Jul 6, 3:11 PM CDTSpecial Weather StatementTSACraig49 min
Jul 6, 3:18 PM CDTFlash Flood WarningTSACraig, Mayes116 min
Jul 6, 3:35 PM CDTFlash Flood WarningTSACreek, Tulsa99 min
Jul 6, 4:02 PM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Jul 6, 4:14 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Rogers, Wagoner2 hr
Jul 6, 4:38 PM CDTSevere Thunderstorm WarningTSAPittsburg22 min
Jul 6, 5:07 PM CDTAreal Flood AdvisoryTSAPittsburg113 min
Jul 6, 6:28 PM CDTSpecial Weather StatementTSAOkfuskee32 min

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.